is sleep. I went back up to 40mgs and have stayed there for almost a week. I still feel very tired all the time. No energy. The bad thing is when I do go to bed, I will sleep for an hour or two then wake up almost every hour on the hour. Any suggestions? Thanks, Kim
Hi kimmie1, How many mg are you taking per day? I've been coming down 2.5mg a day from 90, and I'm doing fairly well. Tomorrow, I'll be at 22.5. Everyone said that I was going down too fast, but so far I'm doing surprisingly well. Unless you're on a higher daily dose than 50, I don't think it's good to drop in larger weekly increments. I've also been taking good vitamins and oddly enough, caffeine pills help if you feel so tired you can't move. Try to do some physical work to make yourself tired enough to sleep at night.
Hey sorry your having a hard time. I am doing this new thing and it is working and i have no idea how but it is and i love it. Anyway was on methadone 2yrs then tired to get off slowly and it was horrible so i got down to 15mg and felt like crap for about a wk and half. Then i got on sub and tried to get off of that in 3 days. Well that didnt work because i went to fast. So i got back on the sub and took it down a little everyday until it was gone and then i have been taking tramidale(probably not spelled right) and taking a zanny only when i need them though and not together. And i stopped everything on sun and i am not kidding i am still ok im alittle tired and i sweat but i can sleep and dont have all the other wds either. Everyday i wake up scared as hell thinking this is the day its going to hit. But it hasnt. And I think you are on a low dose of methadone to be able to switch if you want to and if you can.
And the suboxone is kinda the same thing as methadone well it serves the same purpose anyway. I stayed on that for a 2wks and then just started going down slow. So sat morning i took what i had left and then freaked out thinking sun was going to be hell and it wasnt. Sun night i couldnt sleep so i got some trams and zannies from my mom and took 2 trams and went to sleep. Mon. woke up tired, feelin a little funny, and sweaty but that was it. And then the same thing today.
Not sure if that will help you in anyway but i know we have talked a few times and i know we had the same goals somewhat as far as getting off everything. So I hope everything goes good and stick in there and try going down a little slower i know its frustrating but it will eventually pay off. Just stay strong. And good luck with everything.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jan 2010 • 1 answer
Posted 13 Apr 2010 • 7 answers
Posted 12 Jan 2011 • 5 answers
Posted 25 Jun 2011 • 5 answers
Posted 22 Sep 2011 • 2 answers